# SDR AALA20071904

- Difficulty date: October 9, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- Engine: Pwa JT8D217
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Leaking
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: E, A

## Discrepancy

DFW  INFLIGHT T2485/09OCT ORD TO AUS - NUMBER ONE ENGINE HIGH OIL TEMPERATURE INDICATION.  ALL OTHER ENGINE INDICATIONS NORMAL.  CREW SHUT DOWN NUMBER ONE ENGINE.  DIVERTED TO DFW AND LANDED WITHOUT INCIDENT.  SINGLE ENGINE TIME 25 MINUTES.  FOUND OIL LEAK FROM COMBUSTION CHAMBER DRAIN TUBE.  REPLACED NUMBER ONE ENGINE ON 10 OCT 2007 AT DFW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
